# SDR AALA202308168083

- Difficulty date: August 11, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N725UW
- Make and model: Airbus A319-112
- Aircraft serial: 1135
- Aircraft time: 63,028 hours, 37,736 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Splice
- Part number: D5347210420290
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CABIN FLOOR BEAM INBOARD SPLICE COUPLING AT FR 64 AND -Y765. REPLACED SPLICE COUPLING PER SRM 51-72-11.
